# SDR CA011016001

- Difficulty date: October 16, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 27,433 hours
- Engine: Pwa PT6A27
- System (JASC): 2120 · Air Distribution System
- Part: Screen
- Part number: C6VF11181
- Condition: Broken
- Location: Expansion Chamb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENACE TO CHANGE A GROUND BLOWER THE EXPANSION CHAMBER WAS REMOVED TO GAIN ACCESS TO THE BLOWER.  A RATTLE WAS NOTICED INSIDE THE CHAMBER . INVESTATION REVEALED THE INTERNAL SCREEN HAD SEPERATED FROM THE FILTER SCREEN. THIS CONDITION COULD POSSIBLY LET FOREIGN OBJECTS INTO THE HEATING SYSTEM.THE AFFECTED PART WAS REPLACED WITH A NEW ITEM .THE NEW PART WILL BE INSPECTED PERIODICALLY TO CHECK FOR CONDITION
